# SDR DALA2016110908375

- Difficulty date: April 29, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,481 hours, 49,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA FUEL ACCESS PANEL 1434C. THE ACCESS PANEL WAS REPLACED IAW CMM 28-40-36.
